# SDR DXTA200300026

- Difficulty date: May 2, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N789QS
- Make and model: Cessna 650
- Aircraft serial: 6507089
- Aircraft time: 3,835 hours, 3,005 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg
- Part time: 3,835 hours, 3,005 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT AFTER TAKEOFF, ACCOMPLISHED AIR TURNBACK TO MKE.
